Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 89, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Sep 21, 2009, 4:27 AM CDT for Tuscaloosa County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2009, 4:27 AM CDT (09:27 UTC)
- Expired
- Sep 21, 2009, 7:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 82 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 7:20 AM CDT | FLASH FLOOD | 5 Sw Coaling, AL | HIDDEN VALLEY RD CLOSED NEAR STEINER LAKE DUE TO WATER OVER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 173 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2060 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 210927
FFWBMX
ALC125-211230-
/O.NEW.KBMX.FF.W.0089.090921T0927Z-090921T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 AM CDT MON SEP 21 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...TUSCALOOSA...NORTHPORT...HOLT...
* UNTIL 730 AM CDT
* AT 425 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED VERY HEAVY
RAIN FROM THUNDERSTORMS MOVING BACK INTO THE WARNED AREA. AN
ADDITIONAL 1 TO 2 INCHES OF RAIN CAN BE EXPECTED THROUGH 730 AM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIVERSITY
MALL...MCFARLAND MALL...LAKE WILDWOOD...LAKE TUSCALOOSA BINION
CREEK LANDING...LAKE LURLEEN STATE PARK...DEERLICK CREEK
CAMPGROUNDS...COKER...COALING...BRYANT DENNY STADIUM AND BROOKWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3345 8784 3340 8731 3301 8732 3301 8771
3303 8771 3303 8783
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 3:28 AM CDT, 59 minutes earlier.
Area forecast discussion, Sep 21, 3:28 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 328 AM CDT MON SEP 21 2009 .DISCUSSION... OVERALL PATTERN HAS CHANGED VERY LITTLE. CURRENTLY WATCHING A SHORTWAVE SWING THROUGH THE AREA. RAINFALL WITH THE SHOWERS AND THUNDERSTORMS HAS BEEN VERY HEAVY...WITH TOTALS OF 1 TO 5 INCHES FROM CARROLLTON TO CALERA...TO ALEXANDER CITY. THESE SHOWERS WILL CONTINUE GENERALLY ALONG AND SOUTH OF THE I-59 CORRIDOR...WITH THE HEAVIEST ACTIVITY SOUTH OF I-20 THROUGH THE MORNING. ALREADY BEGINNING TO SEE ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOPING IN MISSISSIPPI...AS WELL AS ENHANCEMENT ACROSS LOUISIANA AND WESTERN MISSISSIPPI ON WATER VAPOR. THIS WILL WORK INTO THE AREA THIS MORNING AND GENERATE SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON...WHICH BODES WELL FOR THE FORECAST...BUT NOT FOR THE OVERALL CONDITIONS ACROSS THE FORECAST AREA. FOR THE NEXT 36 TO 48 HOURS WILL SEE SEVERAL LITTLE SHORTWAVES SLIDE ALONG THE SOUTHERN AND EASTERN EDGE OF AN UPPER LOW THAT WILL SWING CLOSER TO CENTRAL ALABAMA...BEFORE RETROGRADING BACK TO THE WEST. THAT WILL PLACE OUR HIGHEST POPS IN THE FIRST 3 TO 5 PERIODS...AS WE REMAIN IN A SOUTHWESTERN FLOW AND PLENTY OF GULF MOISTURE TO WORK WITH. WILL BE EXPANDING THE FLASH FLOOD WATCH OUT THROUGH MIDNIGHT FOR THE ENTIRE AREA. ONCE THE UPPER LOW BEGINS TO RETROGRADE...ACTIVITY WILL BECOME A LITTLE MORE SCATTERED IN NATURE AS WELL AS DIURNAL FOR THE MOST PART. HOWEVER WE DO REMAIN IN THE SOUTHWESTERN FLOW...SO WHAT RAIN DOES FALL WILL BE HEAVY AND COULD CONTINUE TO ACCENTUATE THE ABUNDANCE OF MOISTURE ACROSS THE AREA. AS PREVIOUSLY MENTIONED MODELS ARE STILL HINTING AT A WEAK RIDGE OF HIGH PRESSURE BUILDING NORTH INTO AT LEAST A PORTION OF THE AREA. HOWEVER...DO NOT EXPECT THIS TO TOTALLY SHUT OFF THE WATERWORKS...BUT WILL DECREASE TO LOW CHANCE POPS BY THE END OF THE WEEK. LOOKING AT NEXT WEEKEND...MODELS ARE STILL INDICATING A PROGRESSIVE PATTERN...AND TAKES THE UPPER TROUGH OUT OF THE HIGH PLAINS AND INTO THE GREAT LAKES BY SUNDAY. THIS WOULD CONTINUE TO PROVED RAIN FOR THE AREA...BUT IF THE LOW GETS KICKED OUT...WE COULD SEE HIGH PRESSURE BUILD IN FOR THE LAST FEW DAYS OF SEPTEMBER. UNFORTUNATELY STILL QUITE A BIT OF TIME BEFORE THEN...AND MODELS COULD CHANGE...SO WE WILL MONITOR WITH INTEREST. 16 && .AVIATION...06Z TAF DISCUSSION. LOW CLOUDS WILL LIKELY DEVELOP BY 08Z AT ALL LOCATIONS AND CONVECTION SHOULD DIMINISH IN BOTH COVERAGE AND INTENSITY. VISIBILITY WILL DROP TO BETWEEN 3 AND 5 MILES AFTER 09Z. A FEW SHOWERS WILL LIKELY LINGER THROUGH THE NIGHT WITH INCREASING COVERAGE ONCE AGAIN AFTER 15Z. BY MIDDAY THUNDERSTORMS ARE LIKELY AREA WIDE AGAIN AND WILL BE MOST NUMEROUS WITHIN 3 HOURS OF SUNSET. AFTER SUNSET...SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN SLOWLY DIMINISH IN COVERAGE AND INTENSITY ALTHOUGH ISOLATED THUNDERSTORMS WILL LIKELY LINGER THROUGH 06Z. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 84 70 86 69 87 / 80 60 60 30 50 ANNISTON 84 69 85 68 87 / 100 60 60 30 50 BIRMINGHAM 84 69 85 69 87 / 80 60 60 30 50 TUSCALOOSA 86 71 88 70 88 / 80 60 60 30 50 CALERA 84 70 85 69 87 / 90 60 60 30 50 AUBURN 83 69 85 69 86 / 90 40 50 30 30 MONTGOMERY 86 72 87 72 88 / 90 40 50 30 40 TROY 85 71 86 70 87 / 80 40 50 30 40 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA UNTIL 12 AM CDT TUESDAY. && 16/12
Hazardous weather outlook, Sep 20, 9:08 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 908 PM CDT SUN SEP 20 2009 ALZ011>015-017>050-220200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 908 PM CDT SUN SEP 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. ...FLASH FLOOD WATCH THROUGH MONDAY MORNING... SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. THE GROUND IS SATURATED FROM RECENT RAINFALL...AND ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAIN CHANCES WILL REMAIN ABOVE NORMAL MONDAY WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...WITH HEAVY RAINFALL AT TIMES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY DUE TO FLASH FLOODING. 12/SIRMON
In the hours before
Local storm report, Sep 20, 10:27 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1027 PM CDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM FLASH FLOOD CARROLLTON 33.26N 88.10W
09/20/2009 PICKENS AL LAW ENFORCEMENT
NUMEROUS ROADS BEING CLOSED OR BARRICADED IN AND AROUND
CARROLLTON DUE TO HIGH WATER.
&&
KLOREKSpecial weather statement, Sep 20, 11:01 PM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1101 PM CDT SUN SEP 20 2009 ALZ023>025-032-034-210500- BIBB-HALE-JEFFERSON-SHELBY-TUSCALOOSA- 1101 PM CDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR BIBB...HALE...JEFFERSON...SHELBY AND TUSCALOOSA COUNTIES UNTIL MIDNIGHT CDT... AT 1100 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VESTAVIA HILLS TO MERTZ... OR ALONG A LINE EXTENDING FROM VESTAVIA HILLS TO 12 MILES WEST OF BRENT...MOVING EAST AT 15 MPH. WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... EOLINE. HELENA. VERIZON MUSIC CENTER AT OAK MOUNTAIN. PELHAM. OAK MOUNTAIN STATE PARK. SILURIA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Local storm report, Sep 20, 11:21 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1121 PM CDT SUN SEP 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLASH FLOOD HACKLEBURG 34.27N 87.83W
09/20/2009 MARION AL PUBLIC
WATER OVER THE ROADWAY ON UNION CEMETERY ROAD IN
HACKLEBURG CAUSING THE ROADWAY TO BE IMPASSIBLE.
0700 PM FLASH FLOOD FAYETTE 33.69N 87.83W
09/20/2009 FAYETTE AL EMERGENCY MNGR
FLOODING REPORTED ON SEVERAL STREETS IN DOWNTOWN FAYETTE.
0735 PM FLASH FLOOD 1 W PICKENSVILLE 33.23N 88.29W
09/20/2009 PICKENS AL EMERGENCY MNGR
WATER REPORTED OVER THE ROADWAY ON STATE HIGHWAY 86 JUST
WEST OF PICKENSVILLE.
0735 PM FLASH FLOOD 5 WSW CARROLLTON 33.24N 88.18W
09/20/2009 PICKENS AL EMERGENCY MNGR
WATER REPORTED OVER THE ROADWAY ON STATE HIGHWAY 86
BETWEEN CARROLLTON AND PICKENSVILLE.
0735 PM FLASH FLOOD 1 W PICKENSVILLE 33.23N 88.29W
09/20/2009 PICKENS AL EMERGENCY MNGR
WATER REPORTED OVER THE ROADWAY ON STATE HIGHWAY
86...JUST WEST OF PICKENSVILLE.
0955 PM FLASH FLOOD 3 S HOLT 33.21N 87.51W
09/20/2009 TUSCALOOSA AL BROADCAST MEDIA
STANDING WATER REPORTED ON THE SOUTHBOUND LANES OF
UNIVERSITY BLVD IN TUSCALOOSA. TIME CORRECTED.
1024 PM FLASH FLOOD CARROLLTON 33.26N 88.10W
09/20/2009 PICKENS AL LAW ENFORCEMENT
NUMEROUS ROADS BEING CLOSED OR BARRICADED IN AND AROUND
CARROLLTON DUE TO HIGH WATER.
&&
KLOREKSpecial weather statement, Sep 20, 11:55 PM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1155 PM CDT SUN SEP 20 2009 ALZ025-033>035-210600- BIBB-CHILTON-PERRY-SHELBY- 1155 PM CDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR BIBB...CHILTON...PERRY AND SHELBY COUNTIES UNTIL 100 AM CDT... AT 1154 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALABASTER TO HARRISBURG... OR ALONG A LINE EXTENDING FROM ALABASTER TO 8 MILES SOUTH OF BRENT... MOVING EAST AT 20 MPH. WINDS UP TO 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WEST CENTREVILLE. SIX MILE. WILTON. TALLADEGA NATIONAL FOREST. RANDOLPH. MINOOKA PARK. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Sep 21, 12:50 AM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1250 AM CDT MON SEP 21 2009 ALZ025-033>035-210630- BIBB-CHILTON-PERRY-SHELBY- 1250 AM CDT MON SEP 21 2009 ...SIGNIFICANT WEATHER ALERT FOR BIBB...CHILTON...PERRY AND SHELBY COUNTIES UNTIL 130 AM CDT... AT 1249 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHELSEA TO 6 MILES SOUTHWEST OF TALLADEGA NATIONAL FOREST...OR ALONG A LINE EXTENDING FROM CHELSEA TO 12 MILES SOUTHEAST OF BRENT...MOVING EAST AT 25 MPH. WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... TALLADEGA NATIONAL FOREST. RANDOLPH. MINOOKA PARK. STANTON. MAPLESVILLE. UNION GROVE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:00 PM CDT | Flash Flood Warning | BMX | Fayette, Walker, Winston | 3 hr |
| Sep 20, 7:40 PM CDT | Flash Flood Warning | BMX | Fayette, Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 8:02 PM CDT | Areal Flood Advisory | BMX | Cherokee | 3 hr |
| Sep 20, 8:56 PM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa, Walker | 3 hr |
| Sep 20, 10:01 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 10:23 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 10:50 PM CDT | Flash Flood Warning | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 11:26 PM CDT | Flash Flood Warning | BMX | Chilton, Shelby | 3 hr |
| Sep 21, 12:05 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Sep 21, 12:55 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 3 hr |
| Sep 21, 1:44 AM CDT | Flash Flood Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 21, 2:30 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 2 hr |
| Sep 21, 3:11 AM CDT | Flash Flood Warning | BMX | Clay, Coosa, Talladega | 3 hr |
| Sep 21, 3:44 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 10 hr |
| Sep 21, 7:21 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 6 hr |
| Sep 21, 7:58 AM CDT | Flash Flood Warning | BMX | Lamar, Pickens | 6 hr |
| Sep 21, 8:19 AM CDT | Flash Flood Warning | BMX | Pickens, Tuscaloosa | 6 hr |
| Sep 21, 8:27 AM CDT | Flash Flood Warning | BMX | Greene, Hale | 4 hr |
| Sep 21, 9:00 AM CDT | Flash Flood Warning | BMX | Bibb, Perry | 3 hr |
| Sep 21, 9:55 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Sep 21, 9:56 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Sep 21, 10:17 AM CDT | Flash Flood Warning | BMX | Fayette, Marion, Walker, Winston | 3 hr |
| Sep 21, 10:27 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 4 days |
| Sep 21, 11:56 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Dallas, Greene, Hale, Marengo and 1 more | 4 hr |
| Sep 21, 12:53 PM CDT | Flash Flood Warning | BMX | Chilton, Coosa, Jefferson, St. Clair, Shelby, Talladega | 3 hr |
| Sep 21, 1:39 PM CDT | Tornado Warning | BMX | Sumter | 51 min |
| Sep 21, 1:52 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Pickens, Sumter | 3 hr |
| Sep 21, 2:04 PM CDT | Flash Flood Warning | BMX | Clay, Coosa, Tallapoosa | 3 hr |
| Sep 21, 2:24 PM CDT | Tornado Warning | BMX | Greene, Sumter | 51 min |
| Sep 21, 2:59 PM CDT | Flash Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 2 hr |
| Sep 21, 3:07 PM CDT | Tornado Warning | BMX | Greene, Sumter | 38 min |
| Sep 21, 3:39 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 3:41 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 4:09 PM CDT | Tornado Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 48 min |
| Sep 21, 4:49 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 2 hr |
| Sep 21, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 5:56 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Pike | 2 hr |
| Sep 21, 6:35 PM CDT | Areal Flood Advisory | BMX | Lowndes | 115 min |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.